# SDR DALA2023121110141

- Difficulty date: December 4, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N373DX
- Make and model: Airbus A321-211
- Aircraft serial: 8734
- Aircraft time: 15,091 hours, 6,604 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3073 ROW 16 AISLE LIGHT INOP. CORRECTIVE ACTION: REMOVED AND REPLACED ROW 16 AISLE LIGHT AS PER A321 AMM 33-20. OPS CHECK OK. A/C OK FOR SVC. (5046476)
